A 28-year-old man was brought to the emergency room (ER) with a history of decrease of consciousness 30 minutes before admission. In the previous 1 hour, the patient felt bitten or stabbed in the left temple area. Physical examination showed signs of N VII paresis, upper extremity motoric 3/2 (right/left) and lower extremity 3/2 (right/left), positive left extremity hypesthesia. Noncontrast MRI brain examination showed increased DWI signal intensity, suggesting diffusion restriction in bilateral centrum semiovale, bilateral posterior crus internal capsule, and bilateral corpus callosum leading to suspicion of acute-hyperacute ischemia. The therapy given while in the emergency room was IVFD asering, IV dexamethasone 5 mg, IV diphenhydramine 10 mg, oral paracetamol 500 mg, oral aspirin 80 mg, oral clopidogrel 75 mg, and oral atorvastatin 40 mg. We report a case of stroke due to an anaphylactic reaction in an effort to add to the point of view if the same case occurs.
- Anaphylaxis Reaction
- Ischemic stroke